# SDR CA960524014

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Diaphragm
- Part number: 40416410020
- Condition: Defective
- Location: Altimeter
- Component: 1122343
- Stage of operation: TX
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI AND GROUND OPERATION THE ALTIMETER WOULD SHOW A DISCREPANCY TO AIRPORT ALTITUDE. INSTRUMENT REPLACED AND SHOP CHECK FOUND FAULT WITH THE DIAPHRAGM.
